| Catalog Number |
2140010 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Device Embedded In Tissue or Plaque (3165)
| Date of Event |
06/17/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.
Event or Problem Description
It was reported that on (b)(6) 2017, intra-op, the tip of the inserter broke when aligning the cage into its optimum position.Because the tip holds the cage and plate together the doctor was unable to remove from the patient and was left in-situ.The inserter broke in-situ.The part of the instrument broke off when doctor was unable to get out and opted to leave due to safety, thus he was unable to use the locking mechanism on the plate to lock the screws.
Additional Manufacturer Narrative
The component in question was not returned for analysis.If information is provided in the future, a supplemental report will be issued.